# SDR UALA2013060503894

- Difficulty date: June 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 38,330 hours, 16,702 cycles
- Engine: Iae V2527A5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cover
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG MISSING PLASTIC COVER WHERE L-G MEETS AC.   REPLACED RUBBER CUP. OK TO CONTINUE.
